MathSciNet Relay Station
MathSciNet bibliographic data
MR1240660 65M50 (51M20 52B10 65N30)
Liu, Anwei; Joe, Barry On the shape of tetrahedra from bisection. Math. Comp. 63 (1994), no. 207, 141–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement